# SDR CALA2017120804338

- Difficulty date: December 6, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,654 hours, 15,994 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 113N22528
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-57-3-0463) R/H I/B MAIN FLAP FWD SPAR LWR CHORD HAS CRACK ACCESS THROUGH O/B AFT FLAP TRACK CAVITY (FLAP STA. 220). 090-055 REMOVED AND REPAIRED R/H I/B MAIN FLAP IAW. ECRA 5750-05012. INT ITIATED DIP TO"ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE T HE AIRCRAFT REACHING 37500 TOTAL FLIGHT CYCLES.
